# SDR I5EA2018121000002

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-400
- Aircraft serial: 27156
- Aircraft time: 54,377 hours, 28,923 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Air Data Module
- Part number: 4061100901
- Part serial: 97032076
- Condition: Smoke
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DISCREPANCY:  L/P 31547 ITEM 1 - F/O ALTIMETER AND AIRSPEED INDICATORS INOP.  ITEM 2 - STRONG SMELL OF SMOKE IN CABIN AND COCKPIT.  CORRECTIVE ACTION:  L/P 31547 ITEM 1 - REPLACED #2 ADC, OPS CHECKS GOOD IAW AMM 34-12-11.  ITEM 2 - PERFORMED CONDITIONAL INSP IAW AMM 05-51-56, SMOKE WAS FROM ADC FAILURE, NO OTHER FAULTS NOTED
